RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 3, Pages 385–455 (Mi mmj643)  

Contraadjusted modules, contramodules, and reduced cotorsion modules

Leonid Positselskiabc

a Department of Mathematics, Faculty of Natural Sciences, University of Haifa, Mount Carmel, Haifa 31905, Israel
b Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Moscow 119048, Russia
c Sector of Algebra and Number Theory, Institute for Information Transmission Problems, Moscow 127051, Russia

Abstract: This paper is devoted to the more elementary aspects of the contramodule story, and can be viewed as an extended introduction to our more technically complicated paper “Dedualizing complexes and MGM duality”. Reduced cotorsion abelian groups form an abelian category, which is in some sense covariantly dual to the category of torsion abelian groups. An abelian group is reduced cotorsion if and only if it is isomorphic to a product of $p$-contramodule abelian groups over prime numbers $p$. Any $p$-contraadjusted abelian group is $p$-adically complete, and any $p$-adically separated and complete group is a $p$-contramodule, but the converse assertions are not true. In some form, these results hold for modules over arbitrary commutative rings, while other formulations are applicable to modules over one-dimensional Noetherian rings.

Key words and phrases: cotorsion modules, contraadjusted modules, contramodules, abelian categories, adic completions, flat covers, cotorsion envelopes, abelian groups, Noetherian commutative rings of Krull dimension 1.

Funding Agency Grant Number
Israel Science Foundation #446/15
Czech Science Foundation P201/12/G028
The author was supported by the ISF grant #446/15 in Israel and by the Grant Agency of the Czech Republic under the grant P201/12/G028 in Prague.


Full text: http://www.mathjournals.org/.../2017-017-003-003.html
References: PDF file   HTML file

Document Type: Article
MSC: 13C12, 13C60, 13D07, 13D99, 13J10
Received: May 24, 2016; in revised form July 22, 2017
Language: English

Citation: Leonid Positselski, “Contraadjusted modules, contramodules, and reduced cotorsion modules”, Mosc. Math. J., 17:3 (2017), 385–455

Citation in format AMSBIB
\Bibitem{Pos17}
\by Leonid~Positselski
\paper Contraadjusted modules, contramodules, and reduced cotorsion modules
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 3
\pages 385--455
\mathnet{http://mi.mathnet.ru/mmj643}


Linking options:
  • http://mi.mathnet.ru/eng/mmj643
  • http://mi.mathnet.ru/eng/mmj/v17/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:89
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019